# SDR 07FDEA00292

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65453132
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP HAS BEEN GROUND AT THE RADIUS CUT OUT BS 440 STR 3L REMOVED STR CLIP STA 440 STR 3L.  RECEIVED CLEARANCE AND INSTALLED STR CLIP REF   SRM 51-30-2 PG 1.  CLASSIFIED AS MAJOR REPAIR.
